MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hamilton medical ag received the following event description: it was reported by the user of the device that the "device went into standby mode without interaction from staff." it was further reported that a code blue was initiated for the patient and that the patient was transferred to the emergency room.Investigation is ongoing to verify the allegations made in this complaint (as standby modus is normally the result of 2 human interactions with the device).Additionally, the case was reported by the user to the competent authority (fda).The reference number provided is (b)(4).
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Currently, the event is under thorough investigation to verify the reported allegations.It is important to note that activating the standby mode on a hamilton ventilator requires a two-step human intervention process.Pressing the "standby" hardkey and secondly press "activate standby" within 30 seconds.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24725382
Report Number3001421318-2026-00159
Device Sequence Number15774675
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)240126(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610010
Device Catalogue Number1610010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown